# SDR DALA2023101808565

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON INB SURFACE AFT MOVABLE FLAP VANE AT LH WING. SUMMARY OF NRC 00098: INBOARD SURFACE OF AFT MOVABLE FLAP VANE (LH WING) WAS REPAIRED PER ER/A 612278-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-612278 ADDED FOR AC 9578. (LP #0021458)
